# SDR CALA2022100602723

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fr64-65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6179 BULK CARGOSTRINGER 43L BET FR64-65 IS CORRODED() REPAIRED STRINGER 43L BETWEEN FR64 TO FR65 IAW A320 SRM 53-41-13 -300-004. EMP#V934585 WORK ACCOMPLISHED AT ST ENGINEERING AEROSP ACE OF MOBILE AT BFM ON NR# 38656.
